引用本文: | 李伯忍,胥布工.多胞不确定型多时变时滞系统的稳定性[J].控制理论与应用,2010,27(6):815~820.[点击复制] |
LI Bo-ren,XU Bu-gong.Stability criteria of multiple time-varying delays system with polytopic-type uncertainties[J].Control Theory and Technology,2010,27(6):815~820.[点击复制] |
|
多胞不确定型多时变时滞系统的稳定性 |
Stability criteria of multiple time-varying delays system with polytopic-type uncertainties |
摘要点击 2020 全文点击 1697 投稿时间:2009-03-21 修订日期:2010-02-12 |
查看全文 查看/发表评论 下载PDF阅读器 |
DOI编号 10.7641/j.issn.1000-8152.2010.6.CCTA090295 |
2010,27(6):815-820 |
中文关键词 积分等式 多胞不确定型 鲁棒稳定 线性矩阵不等式 |
英文关键词 integral-equality polytopic-type uncertainties robust stability linear matrix inequality(LMI) |
基金项目 广东联合基金重点资助项目(U0735003); 广东省自然科学基金资助项目(06105413). |
|
中文摘要 |
采用积分等式方法处理Lyapunov-Krasovskii泛函导数中的交叉项, 利用牛顿–莱布尼兹公式和自由权矩阵来保留状态的导数项, 标称系统的稳定性条件中的系统矩阵和Lyapunov矩阵得以分离, 再通过参数依赖Lyapunov-Krasovskii泛函得到多胞不确定型系统的鲁棒稳定性结论, 最后数值算例说明稳定性条件的有效性. |
英文摘要 |
The cross-product terms in the derivative of Lyapunov-Krasovskii functional are disposed by using the integral-equality approach, and the state-derivative term is reserved by employing Newton-Leibnitz formula and freeweighting
matrix. System matrices and Lyapunov matrices in the stability condition of nominal system are separated; thus, robust stability criteria for polytopic-type uncertainties system are obtained easily. Finally, numerical example is
given to demonstrate the effectiveness of the proposed method. |